# SDR USAA2009123193462

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CORROSION ON THE SHIM BETWEEN THE FAIL SAFE STRAP AND SIDE KICK FITTING AT BS 955, LBL 97.42 - LBL 97.54.  REPAIRED THE SHIM BETWEEN THE FAIL SAFE STRAP AND SIDE KICK FITTING AT BS 955, LBL 97.42 - LBL 97.54 IAW EA 134180.
